Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Baravykas

Is differin ok with accutane?

Recommended Posts

Ive been using differin before tane and it cleared my face very well. However I stoped using differin when I popped the first pill of accutane. Can I still use differin for ~3 weeks to avoid a bad initial breakout?

Share this post


Link to post
Share on other sites

My derm said no on the differin. I used topical erythromycin for a little while (first 2 weeks on tane)... but the IB will probably come either way... just drink a lot of water, get a lot of sleep, exercise regularly, and keep popping those pills!

I PROMISE it will be over with before you know it. I didn't even realize that I got an IB until weeks later! It just seemed like a few more zits! :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×